# SDR 95ZZZX4429

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42072
- Make and model: Cessna 182L
- Aircraft serial: 18258844
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 07526371
- Condition: Cracked
- Location: Spinner
- Part time: 4,354 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION OF AIRCRAFT, NOTED WHAT APPEARED TO BE VERY SMALL CRACKS RADIATING FROM PROP SPINNER BULKHEAD FASTENER HOLES.  CRACKS VERY SMALL.  CONFIRMED USING EDDY CURRENT INSPECTION AND ZYGLO.  SUBMITTER SUGGESTS CLOSE INSPECTION OF THIS AREA.  NO REPAIRS APPROVED.  PART REPLACED WITH NEW PART.
